# SDR ORJA9856

- Difficulty date: March 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902RA
- Make and model: Doug MD-90-30
- Aircraft serial: 53490
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID SECTION EMERGENCY LIGHT O/H OUT.  FOUND CONNECTOR LOOSE AT BATTERY PACK SECURED AS REQUIRED, OPS CHECK NORMAL.  (M)
